Back to Search
Start Over
THE EXISTENCE OF POSITIVE SOLUTIONS OF SINGULAR STURM-LIOUVILLE BOUNDARY VALUE PROBLEMS ON A MEASURE CHAIN.
- Source :
-
Annals: Series on Mathematics & its Applications . 2022, Vol. 14 Issue 1/2, p141-165. 25p. - Publication Year :
- 2022
-
Abstract
- The authors study the existence of positive solutions of singular Sturm-Liouville boundary value problem... [ABSTRACT FROM AUTHOR]
- Subjects :
- *BOUNDARY value problems
Subjects
Details
- Language :
- English
- ISSN :
- 20665997
- Volume :
- 14
- Issue :
- 1/2
- Database :
- Academic Search Index
- Journal :
- Annals: Series on Mathematics & its Applications
- Publication Type :
- Academic Journal
- Accession number :
- 161710462
- Full Text :
- https://doi.org/10.56082/annalsarscimath.2022.1-2.141